Find numerous Homeopaths in India from the comfort of your home on Lybrate.com. You will find Homeopaths with more than 41 years of experience on Lybrate.com. Find the best Homeopaths online in Lucknow. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Avishree
Treatment Of Acne/Pimples
Weight Loss Treatment
Treatment of Headaches
Treatment of Fever
Treatment of Hair Fall
Back Pain Treatment
Treatment of Hair Loss
Treatment & Management of Cold
Treatment of Stomach Pain
Treatment of Body Weakness
Treatment of Joint Pain
Treatment of Female Hair Loss
Treatment of Dandruff
Treatment of Leg Pain
Prevention & Treatment of Diabetes
Treatment of Itching
Treatment of Greying Hair
Treatment of Sleeping Problems
Treatment of Erection Problems
Treatment of Knee Pain
Submit a review for Dr. AvishreeYour feedback matters!
My testis become lose nd am facing problems like small size penis, premature ejaculation, inactiveness of penis whole day.
My wife deceased due to delivery complication (brain stroke) and she died by giving birth to a baby girl, from that time and At present my daughter (1 year) was staying near my in-laws and they are not giving my child back to my house, where my mother can look after my daughter. I want the suggestion that should I bring back my child or leave at my in-laws place, please suggest the Right decision to take and help me.
Sir, I have mouth ulcer from 5 days I have tried complex and rixidin i'm gel but it is not working it is paining to also please sir tell which type of medicine I should take.
Hair Problem Dear Sir Or medom Me hair problem se bahut jyada preshan hun Pichle 2 year se somthing 60% baal kam ho chuke hai iska please koi upai bataiye.
I am suffering from rapid hair loss from past couple of months ! Can you suggest a solution ? Thank you !
Obesity can occur due to problems in your endocrine system like PCOD or hypothyroidism or it can happen due to a sedentary lifestyle without having any kind of exercise. Right now we are talking about the obesity platform.
This machine which I have in my sector 14 clinic is giving instant inch loss and cellulite reduction. It works on the principle of RF, vacuum, infra-red, cavitation and it has rollers with it. On the basis of these five principles, this machine is giving very good results. A person can lose up to 10 to 12 inches in a month if he takes 4 seatings with this machine.
If you have any query about weight loss you can contact me through Lybrate for an online consultation.
Hii I am sagar and I suffering from rashes it is not a common rashes. It started in end december. In starting normal rashes after 2-3 day it increase in size (like a pen size) and also come out on all body part's (chest, neak, hand, backside. Etc.) I take medicine last 4 months (teczine and I use lotion also) so. When I stared I fell good not irritation but when break this cont. I feel rashes then started I fell good and I also avoid heated food all of think they related with rashes. But when I take medicine cont. 1month after I decide to quit this medicine. After that 2 day I fell good but today I fell irritation not normal irritation it out of control rashes are come out on my all body part and it disappear after 2 hour after again rashes come of another part of my body (include on my face. Yes today on my face rashes com out and it's not normal. And in my backside, on my stomach, also on my neak and chest) it mean if take medicine I am fine but How long I have to eat these medicine and tell me the next step what I should do. Please get me out of this problem.
Hey well my hairs are getting grey day by day my age is only 20 what should I do to turn them black again.
Popping pills is something we cannot do away with completely. But something that should be borne in mind that every drug is used for one of its particular property which is healing, but on the other hand, it also has, almost always, the not-so-nice effects. These side effects could sometimes be as simple as nausea or itching to something as serious as shooting up blood sugar levels.
Talking of side effects, do you know that Viagra was originally used for pulmonary hypertension and its side effect was improved performance in patients with erectile dysfunction (ED)? Viagra thus became the famous magical blue pill for patients with ED. On the other hand, there are quite a few drugs that can lower your libido levels. Listed below are some of the regularly used medicines that can impact your sexual life.
Antihypertensives - Medications that are aimed at reducing blood pressure (diuretics and alpha and beta adrenergic blockers) have a negative effect on the sexual life. Switching drugs after medical consultation is an alternate.
Antidepressants - With depression on the rise, more and more people are prescribed anti-depressants, especially the selective serotonin reuptake inhibitors (SSRIs) and tricyclic antidepressants (TCAs). Both these increase the mood but lower the libido, in up to 50% of the patients. Added amount of cardio workout could be a work-around for patients on SSRIs. Reducing the dose of TCAs could help improve sexual function.
Proscar - Benign prostatic hypertrophy (BPH) is a common condition seen in aging men, and finasteride is used for its treatment. This prevents conversion of testosterone to its active form and thereby reduces sexual function. Surgical correction of BPH could be an alternative.
Antihistamines - Common cold cures like diphenhydramine and chlorpheniramine affect sexual life too. The good news is that these drugs are cleared out of the system within 24 hours and the side effect does not last long either. In patients who might need these chronically, this side effect should be borne in mind.
Anti-seizure drugs - Drug like terbetrol which is used to cure seizure does the same for the sexual act, which is physiologically akin to a seizure -impulse traveling slower along the nerve. If noticed, an alternative medication should be used.
Opioids - For severe chronic pain, Vicodin and OxyContin are used but these reduce testosterone levels and thereby reduce sexual drive too. Use of testosterone creams could be a substitute.
In all these cases, the key is to have a discussion with your doctor as soon as you realize it could be affecting your sex life. If you wish to discuss about any specific problem, you can consult a Sexologist.
I have accident scare on my face before some time I asked the same question and Lybrate doctors give me good advice and that time my scare mark is black nad now my scare mark is reddish so kindly tell me doctors how can I remove for redness. And clear skin.
No medicine is discovered now which can reduce weight without exercise
- if someone wants to reduce weight he/she should do regular exercise and control over diet
- take minimum food in the night can help u
- some ayurvedic herbs like haldi, black pepper, garlic can help but not without exercise